Real half lightlike submanifolds of an indefinite Kaehler manifold
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 635-647
https://doi.org/10.4134/CKMS.2011.26.4.635
Published online December 1, 2011
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study the geometry of real half lightlike submanifolds of an indefinite Kaehler manifold $\bar{M}$. We provide several new results on such a real half lightlike submanifold $M$ by using the $F$-structure of $M$ induced by the almost complex structure $J$ of $\bar{M}$.
Keywords : lightlike transversal umbilical, irrotational, indefinite Kaehler manifold
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd